Paracetamol 650 mg Tablets
ACTOPAR-650 contains Paracetamol 650 mg formulated for pain and fever management under medical supervision.
Paracetamol 650 mg Tablets
ACTOPAR-650 carries Paracetamol 650 mg, packed as 10X15 BLISTER. Indicated for g.p + gynae, to be used on the advice of a registered medical practitioner. Manufactured at our own WHO-GMP certified unit at Derabassi, Punjab. Offered for PCD franchise and contract manufacturing, district-wise on monopoly basis.
Paracetamol 650 mg Tablets
ACTOPAR-650 carries Paracetamol 650 mg, packed as 10X15 BLISTER. Indicated for g.p + gynae, to be used on the advice of a registered medical practitioner. Manufactured at our own WHO-GMP certified unit at Derabassi, Punjab. Offered for PCD franchise and contract manufacturing, district-wise on monopoly basis.
Manufactured under WHO-GMP certified facilities with rigorous quality testing and safety protocols.